| Model Number |
M00545200 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.
Event or Problem Description
It was reported to boston scientific corporation that an autotome rx 39 was attempted to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.During the procedure, the cutting wire snapped during an attempt to perform a sphincterotomy.It was reported that no part of the cutting wire detached and fell into the patient.The procedure was completed with another device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.Block h11: investigation results- the returned autotome rx 39 was analyzed, and a visual inspection found no visible damages to the device; the cutting wire was not broken.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of cutting wire break was not confirmed.The results of the analysis performed on the returned device found no visual damages to the device.The investigation findings and all information available concludes the most probable root cause is no problem detected.
Event or Problem Description